# SDR R61A2022111700711

- Difficulty date: November 3, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 17087556401
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON AFT PAX DOOR SURROUND LOWER CENTER SEAL REST. R&R'ED AFT PAX SURROUND LOWER CENTER SEAL REST IAW SRM 51-41-01
